About Careers Internship MedBlogs Contact us
Medindia LOGIN REGISTER
Advertisement

New Zealand To Give More Choice Of Drugs To Asthmatics

by Medindia Content Team on July 28, 2006 at 10:08 AM
Font : A-A+

New Zealand To Give More Choice Of Drugs To Asthmatics

Drug-buying agency Pharmac of New Zealand is making certain changes to asthma medication management next week and it says these changes are bound to benefit a significant number of moderate to severe asthma sufferers.

Some of the changes include widening the access to asthma control medications as well as increasing the choice available to patients by introducing a new aerosol inhaler.

Advertisement

Pharmac medical director, Dr Peter Moodie stressed that these changes will widen the access to long-acting inhalers for 15,000 more asthma sufferers.

The new combination inhaler Seretide will also help sufferers, he said. This drug shows exactly how many doses are left in each canister and is a leading drug in Australia.

Advertisement

Advertisement
News A-Z
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
What's New on Medindia
Monkeypox Outbreak: What it is, How Does it Spread & the Prevention
Seasonal Allergy Medications
How to Choose the Best Eczema-Friendly Moisturizer for Children?
View all
Recommended Reading
News Archive
Date
Category
News Category

Medindia Newsletters Subscribe to our Free Newsletters!
Terms & Conditions and Privacy Policy.

More News on:
Drug Toxicity Signature Drug Toxicity Drugs Banned in India 

Most Popular on Medindia

Color Blindness Calculator Noscaphene (Noscapine) Find a Hospital Diaphragmatic Hernia Nutam (400mg) (Piracetam) Accident and Trauma Care Post-Nasal Drip Find a Doctor Sanatogen Hearing Loss Calculator

Disclaimer - All information and content on this site are for information and educational purposes only. The information should not be used for either diagnosis or treatment or both for any health related problem or disease. Always seek the advice of a qualified physician for medical diagnosis and treatment. Full Disclaimer

© All Rights Reserved 1997 - 2022

This site uses cookies to deliver our services. By using our site, you acknowledge that you have read and understand our Cookie Policy, Privacy Policy, and our Terms of Use
open close
ASK A DOCTOR ONLINE